# SDR AALA202404010206

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 87,568 hours, 10,975 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UKNKNOWN
- Condition: Binding
- Location: Crew Bunk
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA CREW BUNK DOOR STICKS, DIFFICULT TO OPEN. MAINTENANCE EMOVED AND REPLACED FA CREW BUNK DOOR IAW CMM 25-21-16.
